# SDR ASAA2015100213308

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 6,933 hours, 2,230 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START, ENGINE VALVE CLOSED, LIGHT REMAINED ILLUMINATED AT THE BRIGHT POSITION. ACFT GROUNDED.
